# SDR XMXR20210301002

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: General aviation
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 5,061 hours, 3,339 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: 500981XL
- Condition: Failed
- Location: Zone 400
- Part time: 167 hours, 113 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO ROTATION UPON ENGINE START ATTEMPT
